# SDR ASAA2022012937292

- Difficulty date: January 29, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 23,614 hours, 7,499 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILURE IN CRUISE JUST PRIOR TOO FAILED FOR APPROX 2 MIN AFTER OPERATION RETURNED. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 836 OPS TEST NORMAL.
